HonCode

Go Back   HER2 Support Group Forums > her2group
Register Gallery FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
 
Thread Tools Display Modes
Old 08-04-2017, 02:41 AM   #1
melruth
Member
 
Join Date: Jan 2017
Posts: 6
Lightheadedness

Hi there. I wondered if anyone experienced light headedness while on Herceptin? It's not constant and each episode subsides after a few minutes. I'm just having 3 weekly infusions, I complete treatment in a couple of months and not on any other drugs. Thanks in advance!
melruth is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 11:47 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Copyright HER2 Support Group 2007
free webpage hit counter